The lower stability of the biaxial hygroscopic stabilizer as compared to the uniaxial one
Doklady Akademii Nauk, Tome 163 (1965) no. 6, pp. 1334-1337
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_6_a9,
author = {A. Yu. Ishlinskii},
title = {The lower stability of the biaxial hygroscopic stabilizer as compared to the uniaxial one},
journal = {Doklady Akademii Nauk},
pages = {1334--1337},
year = {1965},
volume = {163},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_6_a9/}
}
A. Yu. Ishlinskii. The lower stability of the biaxial hygroscopic stabilizer as compared to the uniaxial one. Doklady Akademii Nauk, Tome 163 (1965) no. 6, pp. 1334-1337. http://geodesic.mathdoc.fr/item/DAN_1965_163_6_a9/